# SDR DALA2019111206570

- Difficulty date: November 7, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 SEAT TRACK - RH SEAT TRACK FLANGE FOUND CORROSION AT STA 341, RBL 88.5. REPLACED SEAT TRACK (LP 1349070)
